# SDR 96ZZZX5466

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 727
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: X11374
- Condition: Failed
- Location: Cool Fan
- Part time: 1,571 hours
- Component: Sundstrandem, 215201
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AVIONIC COOLING FAN BEARING FAILED AFTER 1,571.22 HRS OF OPERATION.  INNER BALL RACE DISTORTED AND BALLS MISSING.  FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN DUE TO FAN FAILURE.
